Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Dan Pascali and Silviu Sburlan
Title: Nonlinear mappings of monotone type
Additional book information: Sythoff & Noordhoff, Alphen aan den Rijn, The Netherlands, 1978, x + 342 pp., $43.00.

References [Enhancements On Off] (What's this?)

  • 1. H. Brézis, Équations et inéquations non linéaires dans les espaces vectoriels en dualité, Ann. Inst. Fourier Grenoble 18 (1968), 115-175. MR 270222
  • 2. H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, Math. Studies, vol. 5, North-Holland, Amsterdam, 1973. MR 348562
  • 3. H. Brézis and F. E. Browder, Strongly nonlinear elliptic boundary value problems, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 5 (1978), no. 3, 587–603. MR 507004
  • 4. F. E. Browder, Pseudo-monotone operators and nonlinear elliptic boundary value problems on unbounded domains, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), 2659-2661. MR 445124
  • 5. Jean Leray and Jules Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 51 (1934), 45–78 (French). MR 1509338
  • 6. R. I. Kachurovskii, Non-linear monotone operators in Banach spaces (English translation), Russian Math. Surveys 23 (1968), 117-165.
  • 7. W. V. Petryshyn, On the approximation-solvability of equations involving A-proper and pseudo-A-proper mappings, Bull. Amer. Math. Soc. 81 (1975), 223-312. MR 388173
  • 8. B. N. Sadovskii, Limit compact and condensing operators (English translation), Russian Math. Surveys 27 (1972), 85-155. MR 428132
  • 9. G. Stampacchia, Variational inequalities, Theory and Applications of Monotone Operators, Ed. Oderisi, Gubbio, 1969, pp. 101-192. MR 425699

Review Information:

Reviewer: Jeffrey R. L. Webb
Journal: Bull. Amer. Math. Soc. 2 (1980), 229-232
American Mathematical Society